Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 7984079, 17 pages
https://doi.org/10.1155/2018/7984079
Research Article

Stationary Gas Networks with Compressor Control and Random Loads: Optimization with Probabilistic Constraints

Lehrstuhl Angewandte Mathematik 2, Department Mathematik, Friedrich-Alexander Universität Erlangen-Nürnberg (FAU), Cauerstr. 11, 91058 Erlangen, Germany

Correspondence should be addressed to Michael Schuster; ed.uaf@retsuhcs.ihcim

Received 27 April 2018; Revised 29 July 2018; Accepted 4 September 2018; Published 26 September 2018

Guest Editor: Gerhard-Wilhelm Weber

Copyright © 2018 Martin Gugat and Michael Schuster. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Domschke, B. Hiller, J. Lang, and C. Tischendorf, “Modellierung von gasnetzwerken: Eine Übersicht,” Tech. Rep. 2717, Technische Universität Darmstadt, 2017. View at Google Scholar
  2. T. Koch, B. Hiller, M. E. Pfetsch, and L. Schewe, Evaluating Gas Network Capacities, MOS-SIAM, 2015. View at MathSciNet
  3. M. Gugat, R. Schultz, and D. Wintergerst, “Networks of pipelines for gas with nonconstant compressibility factor: stationary states,” Computational & Applied Mathematics, vol. 37, no. 2, pp. 1066–1097, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Gugat and M. Herty, “Existence of classical solutions and feedback stabilization for the flow in gas networks,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 17, no. 1, pp. 28–51, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. K. Banda, M. Herty, and A. Klar, “Gas flow in pipeline networks,” Networks and Heterogeneous Media, vol. 1, no. 1, pp. 41–56, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. M. Colombo, G. Guerra, M. Herty, and V. Schleper, “Optimal control in networks of pipes and canals,” SIAM Journal on Control and Optimization, vol. 48, no. 3, pp. 2032–2050, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Shapiro, D. Dentcheva, and A. Ruszczynski, ectures on Stochastic Programming: Modeling and Theory, MPS-SIAM, 2009.
  8. C. Gotzes, H. Heitsch, R. Henrion, and R. Schultz, “On the quantification of nomination feasibility in stationary gas networks with random load,” Mathematical Methods of Operations Research, vol. 84, no. 2, pp. 427–457, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. Halliday, R. Resnick, and J. Walker, Physik, Wiley-VCH, Bachelor edition edition, 2007.
  10. M. Gugat, F. M. Hante, M. Hirsch-Dick, and G. Leugering, “Stationary states in gas networks,” Networks and Heterogeneous Media, vol. 10, no. 2, pp. 295–320, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Rose, M. Schmidt, M. C. Steinbach, and B. M. Willert, “Computational optimization of gas compressor stations: {MINLP} models versus continuous reformulations,” Mathematical Methods of Operations Research, vol. 83, no. 3, pp. 409–444, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Heitsch, R. Henrion, H. Leövey et al., “Empirical observations and statistical analysis of gas demand,” in Evaluating Gas Network Capacities, T. data, B. Koch, M. E. Hiller et al., Eds., pp. 273–290, MOS-SIAM, 2015. View at Google Scholar
  13. A. Genz and F. Bretz, Computation of Multivariate Normal and t Probabilities, vol. 195 of Lecture Notes in Statistics, Springer, 2009.
  14. M. H. Farshbaf-Shaker, R. Henrion, and D. Hömberg, “Properties of Chance Constraints in Infinite Dimensions with an Application to PDE Constrained Optimization,” Set-Valued and Variational Analysis, pp. 1–21, 2017. View at Publisher · View at Google Scholar
  15. T. Gonzalez Grandon, H. Heitsch, and R. Henrion, “A joint model of probabilistic/robust constraints for gas transport management in stationary networks,” Computational Management Science, vol. 14, no. 3, pp. 443–460, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. van Ackooij, I. Aleksovska, and M. Munoz-Zuniga, “(Sub-)Differentiability of Probability Functions with Elliptical Distributions,” Set-Valued and Variational Analysis. View at Publisher · View at Google Scholar
  17. W. van Ackooij and R. Henrion, “Gradient formulae for nonlinear probabilistic constraints with GAUssian and GAUssian-like distributions,” SIAM Journal on Optimization, vol. 24, no. 4, pp. 1864–1889, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. van Ackooij and R. Henrion, “(Sub-)gradient formulae for probability functions of random inequality systems under Gaussian distribution,” SIAM/ASA Journal on Uncertainty Quantification, vol. 5, no. 1, pp. 63–87, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. van Ackooij and J. Malick, “Second-order differentiability of probability functions,” Optimization Letters, vol. 11, no. 1, pp. 179–194, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Eckey, R. Kosfeld, and M. Türck, Wahrscheinlichkeitsrechnung und Induktive Statistik - Grundlagen - Methoden - Beispiele, Gabler, Wiesbaden, Germany, 2005. View at Publisher · View at Google Scholar
  21. A. Prekopa, Stochastic Programming, Springer, 1st edition, 1995.
  22. I. Joormann, M. Pfetsch, R. Schwarz et al., “GasLib—A Library of Gas Network Instances,” 2017.
  23. G. Wedler, Lehrbuch der Physikalischen Chemie, Wiley-VCH, 5th edition, 2004.
  24. N. H. Chen, “An explicit equation for friction factor in pipe,” Industrial & Engineering Chemistry Fundamentals, vol. 18, no. 3, pp. 296-297, 1979. View at Publisher · View at Google Scholar · View at Scopus
  25. W. Schenk and F. Kremer, Physikalisches Praktikum, Springer, 14th edition, 2014.
  26. A. J. Zaslavski, “Turnpike Properties in the Calculus of Variations and Optimal Control,” in Nonconvex Optimization and Its Applications, vol. 80, Springer, 2006. View at Google Scholar · View at MathSciNet